# SDR CA990719013

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 30E029G
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: M, N
- Precautionary procedure: E

## Discrepancy

(CAN) LEFT GENERATOR OVERHEAT LIGHT CAME ON, WOULD NOT GO OUT, ENGINE SHUT DOWN.  NO PHYSICAL EVIDENCE OF OVERHEAT, GENERATOR REPLACED, TEMP PROBE AND WIRING TESTED OK.
